Pacific Journal of Mathematics

An application of a family homotopy extension theorem to ${\rm ANR}\ $ spaces.

A. H. Kruse and P. W. Liebnitz

Article information

Source
Pacific J. Math., Volume 16, Number 2 (1966), 331-336.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994977

Mathematical Reviews number (MathSciNet)
MR0195091

Zentralblatt MATH identifier
0136.43605

Subjects
Primary: 55.40

Citation

Kruse, A. H.; Liebnitz, P. W. An application of a family homotopy extension theorem to ${\rm ANR}\ $ spaces. Pacific J. Math. 16 (1966), no. 2, 331--336. https://projecteuclid.org/euclid.pjm/1102994977


Export citation

References

  • [1] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. 1 (1951), 353-367.
  • [2] O. Hanner, Retraction and extension of mappings of metric and non-metric spacesr Arkiv fur Mathematik, 2 (1952), 315-360.
  • [3] W. Hurewicz and H. Wallman, Dimension Theory, Princeton University Press, Princeton, New Jersey, 1941.
  • [4] A. H. Kruse, Introductionto the Theory of Block Assemblages and RelatedTopics in Topology, NSF Research Project on Geometry of Function Space, Report No. 6, University of Kansas, Lawrence, Kansas, 1956.